MAUDE Adverse Event Report: MEDIVATORS INTERCEPT DETERGENT; DETERGENT FOR ENDOSCOPES

MEDIVATORS INTERCEPT DETERGENT; DETERGENT FOR ENDOSCOPES
Model Number ML02-0106
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 11/30/2016
Additional Manufacturer Narrative
The facility reported that a staff member had exposure to her eyes from intercept.She was wearing glasses but not a protective face shield.The intercept detergent splashed up when dosing the endoscope manual cleaning sink.There was no reported additional medical attention sought by the facility member.This complaint will continue to be monitored within medivators complaints system.
 
Event or Problem Description
The case states that a staff member at facility was splashed in the eyes with intercept detergent.She was wearing glasses but not protective face shield.There is potential for chemical exposure symptoms.

Brand Name
INTERCEPT DETERGENT
Common Device Name
DETERGENT FOR ENDOSCOPES
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
minneapolis MN 55447
MDR Report Key6205164
Report Number2150060-2016-00053
Device Sequence Number10985660
Product Code NVE
UDI-Device Identifier00677964043086
UDI-Public00677964043086
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 12/27/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberML02-0106
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2016
Initial Report FDA Received Date12/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1